Alert archive / New Mexico / High Wind Warnings in 2025

High Wind Warning 15, NWS Albuquerque, NM

October 19, 20258 counties in New Mexico

NWS Albuquerque, NM issued this high wind warning at Oct 19, 2025, 11:20 AM MDT for 8 counties in New Mexico. It took effect at Oct 20, 2025, 2:00 AM MDT. It was in force for 13 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 19, 2025, 11:20 AM MDT (17:20 UTC)
In effect from
Oct 20, 2025, 2:00 AM MDT
Expired
Oct 20, 2025, 3:00 PM MDT
In force
13 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, Guadalupe County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 145 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 20, 4:30 AM MDTNON-TSTM WND DMG2 Wnw Mineral Hill, NMSeveral trees blew down in the area of County Rd A16C and a few power lines got cut.
Oct 20, 5:15 AM MDTNON-TSTM WND GST 60Rowe, NMMesonet station NM012 I-25 @ Rowe (NMDOT).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 5.3 hours before the alert went out and 450 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2025-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2025-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3356 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

255 
WWUS75 KABQ 191720
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1120 AM MDT Sun Oct 19 2025

NMZ213-214-223-200300-
/O.UPG.KABQ.HW.A.0014.251020T0800Z-251021T0000Z/
/O.NEW.KABQ.HW.W.0015.251020T0800Z-251021T0000Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-Central Highlands-
1120 AM MDT Sun Oct 19 2025

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 PM MDT MONDAY...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph expected.

* WHERE...Northern and Southern Sangre de Cristo Mountains, and the 
  Central Highlands.

* WHEN...From 2 AM to 6 PM MDT Monday.

* IMPACTS...Damaging winds could blow down trees and power lines. A 
  few power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ215-233-200300-
/O.NEW.KABQ.HW.W.0015.251020T0800Z-251021T0000Z/
East Slopes Sangre de Cristo Mountains-Guadalupe County-
1120 AM MDT Sun Oct 19 2025

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 PM MDT MONDAY...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph expected.

* WHERE...Guadalupe County and East Slopes Sangre de Cristo 
  Mountains.

* WHEN...From 2 AM to 6 PM MDT Monday.

* IMPACTS...Damaging winds could blow down trees and power lines.  A 
  few power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

34
4 follow-up statements
772 
WWUS75 KABQ 200252
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
852 PM MDT Sun Oct 19 2025

NMZ213>215-223-233-201100-
/O.EXT.KABQ.HW.W.0015.251020T0800Z-251020T2100Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Central
Highlands-Guadalupe County-
852 PM MDT Sun Oct 19 2025

...HIGH WIND WARNING NOW IN EFFECT FROM 2 AM TO 3 PM MDT MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Sangre de Cristo Mountains, Central Highlands, and 
  Guadalupe County.

* WHEN...From 2 AM to 3 PM MDT Monday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Guyer
468 
WWUS75 KABQ 200717
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
117 AM MDT Mon Oct 20 2025

NMZ223-201830-
/O.NEW.KABQ.FZ.A.0006.251021T0800Z-251021T1500Z/
/O.CON.KABQ.HW.W.0015.251020T0800Z-251020T2100Z/
Central Highlands-
117 AM MDT Mon Oct 20 2025

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY 
MORNING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS 
AFTERNOON...

* WHAT...For the High Wind Warning, west winds 30 to 40 mph with 
  gusts up to 60 mph expected. For the Freeze Watch, sub-freezing 
  temperatures as low as 30 possible.

* WHERE...Central Highlands, including Clines Corners.

* WHEN...For the High Wind Warning, until 3 PM MDT this afternoon. 
  For the Freeze Watch, from late tonight through Tuesday morning.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles. Frost and freeze conditions could kill 
  crops, other sensitive vegetation and possibly damage unprotected 
  outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Take steps now to protect tender plants from the cold.

&&

$$

NMZ213>215-233-201830-
/O.CON.KABQ.HW.W.0015.251020T0800Z-251020T2100Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Guadalupe County-
117 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS 
AFTERNOON...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Sangre de Cristo Mountains, and Guadalupe County.

* WHEN...Until 3 PM MDT this afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines.  A 
  few power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ229-231-201830-
/O.NEW.KABQ.FZ.A.0006.251021T0800Z-251021T1500Z/
Northeast Highlands-Harding County-
117 AM MDT Mon Oct 20 2025

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY 
MORNING...

* WHAT...Sub-freezing temperatures as low as 28 possible.

* WHERE...Harding County and Northeast Highlands, including Las 
  Vegas, Mosquero, and Roy.

* WHEN...From late tonight through Tuesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Shoemake
292 
WWUS75 KABQ 201735
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1135 AM MDT Mon Oct 20 2025

NMZ223-210145-
/O.UPG.KABQ.FZ.A.0006.251021T0800Z-251021T1500Z/
/O.NEW.KABQ.FZ.W.0006.251021T0800Z-251021T1500Z/
/O.CON.KABQ.HW.W.0015.000000T0000Z-251020T2100Z/
Central Highlands-
1135 AM MDT Mon Oct 20 2025

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS 
AFTERNOON...

* WHAT...For the High Wind Warning, west winds 25 to 35 mph with 
  gusts up to 40 mph. For the Freeze Warning, sub-freezing 
  temperatures as low as 26 expected.

* WHERE...Central Highlands.

* WHEN...For the High Wind Warning, until 3 PM MDT this afternoon. 
  For the Freeze Warning, from 2 AM to 9 AM MDT Tuesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles. Frost and freeze conditions could kill 
  crops, other sensitive vegetation and possibly damage unprotected 
  outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Take steps now to protect tender plants from the cold.

&&

$$

NMZ229-231-210145-
/O.UPG.KABQ.FZ.A.0006.251021T0800Z-251021T1500Z/
/O.NEW.KABQ.FZ.W.0006.251021T0800Z-251021T1500Z/
Northeast Highlands-Harding County-
1135 AM MDT Mon Oct 20 2025

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Harding County and Northeast Highlands.

* WHEN...From 2 AM to 9 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NMZ212-210145-
/O.NEW.KABQ.FZ.W.0006.251021T0800Z-251021T1500Z/
Glorieta Mesa Including Glorieta Pass-
1135 AM MDT Mon Oct 20 2025

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Glorieta Mesa Including Glorieta Pass.

* WHEN...From 2 AM to 9 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NMZ213>215-233-202100-
/O.CON.KABQ.HW.W.0015.000000T0000Z-251020T2100Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Guadalupe County-
1135 AM MDT Mon Oct 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS 
AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Sangre de Cristo Mountains, and Guadalupe County.

* WHEN...Until 3 PM MDT this afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines.  A 
  few power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

25
064 
WWUS75 KABQ 202054
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
254 PM MDT Mon Oct 20 2025

NMZ223-211500-
/O.EXP.KABQ.HW.W.0015.000000T0000Z-251020T2100Z/
/O.CON.KABQ.FZ.W.0006.251021T0800Z-251021T1500Z/
Central Highlands-
254 PM MDT Mon Oct 20 2025

...HIGH WIND WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Central Highlands.

* WHEN...From 2 AM to 9 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

NMZ213>215-233-202200-
/O.EXP.KABQ.HW.W.0015.000000T0000Z-251020T2100Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Guadalupe County-
254 PM MDT Mon Oct 20 2025

...HIGH WIND WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON...

Winds will continue to decrease through the evening, therefore the 
High Wind Warning will be allowed to expire.

$$

NMZ212-229-231-211500-
/O.CON.KABQ.FZ.W.0006.251021T0800Z-251021T1500Z/
Glorieta Mesa Including Glorieta Pass-Northeast Highlands-Harding
County-
254 PM MDT Mon Oct 20 2025

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT TUESDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Glorieta Mesa Including Glorieta Pass, Harding County, and 
  Northeast Highlands.

* WHEN...From 2 AM to 9 AM MDT Tuesday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MA

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Oct 19, 5:40 AM MDT, 5 hours 40 minutes earlier. Its key messages:

  • Updated at 427 AM MDT Sun Oct 19 2025
  • Breezy to windy conditions are expected today and again Monday along and east of the Central Mountain Chain. Winds will be strongest on Monday where gusts between 50 and 60 mph near Clines Corners will create hazardous crosswinds for high profile vehicles.
  • A Pacific storm system will introduce low chances for light precipitation across western and northern areas of New Mexico Wednesday through Thursday.
Area forecast discussion, Oct 19, 5:40 AM MDT, 5 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
540 AM MDT Sun Oct 19 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 427 AM MDT Sun Oct 19 2025

- Breezy to windy conditions are expected today and again Monday
  along and east of the Central Mountain Chain. Winds will be
  strongest on Monday where gusts between 50 and 60 mph near
  Clines Corners will create hazardous crosswinds for high profile
  vehicles.

- A Pacific storm system will introduce low chances for light
  precipitation across western and northern areas of New Mexico
  Wednesday through Thursday.

&&

.SHORT TERM...
(Today through Monday)
Issued at 121 AM MDT Sun Oct 19 2025

Northwest flow aloft is in place over NM early this morning while a
vigorous upper trough moves toward the British Columbia coast and a
separate cut-off low spins over open Pacific waters west of the
Baja peninsula. At the surface a cold front is sliding into
eastern NM, but this is progged to lose momentum as it tries to
advance west toward the central mountain chain. The front will
stall before dawn, and a lee-side surface trough will quickly
develop in its place with southwesterlies being established over
northeastern NM through mid to late morning. The flow aloft will
back more westerly with speeds of 15 to 25 kt persisting through
the afternoon, and breezy to windy conditions (occasional gusts of
25 to 35 mph) will develop in northeastern NM as diurnal mixing
ensues. Meanwhile, the western half of NM will observe light
breezes today. Temperatures in the 70's will be common this
afternoon with cooler readings in the 60's in the mountains,
readings that are within a few degrees of normal.

Into tonight breezes will try to subside after sunset, but the
boundary layer will struggle to decouple as the lee-side surface
trough gradient strengthens a bit. The more pressing feature will be
the BC trough that will be encroaching upon the central Rockies.
This will strengthen the westerlies aloft considerably over northern
NM late tonight into Monday morning with model cross sections
showing 50-70 kt of flow just above and downwind (east) of the
Sangre de Cristos by 1200UTC Monday. Mountain wave indicators are
starting to stand out more as well with downslope omega plunges,
stable temperature lapse rates, and kinks in the isentropes. This
poses concerns for high winds along the peaks onto the east slopes
of the Sangre de Cristos and also the central highlands Monday where
a High Wind Watch is being issued. Even the western half of NM
will turn breezy on Monday. Temperatures will warm in all areas on
Monday afternoon, but especially in the eastern zones due to
compressional warming from the downslope winds.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 121 AM MDT Sun Oct 19 2025

The trough will move off of the Rockies and into the northern Great
Plains by Monday evening, pushing into the Great Lakes by Tuesday
morning. A backdoor front will follow behind this departing feature,
entering the eastern half of NM. This will allow temperatures to run
a bit cooler into Tuesday, even as a ridge aloft briefly swells up
over the southwestern states. The ridge will host a much lighter
wind field, and some high cirrus overarching the ridge will be
the most noteworthy thing about the weather Tuesday afternoon.

The cut-off low over the eastern Pacific will start to migrate into
southern CA Tuesday night into Wednesday. A plume of subtropical
moisture still looks to be drawn into the Gulf of CA and Sonora
before getting substantially modified and diffused farther northeast
into Chihuahua and NM. This will limit available moisture for
precipitation for NM, and it also appears the track of the cut-off
low has shifted a bit farther north and slowed a bit, essentially
delaying and reducing precipitation prospects for Wednesday.
Still, a few light showers or stray thunderstorms would be
possible in west central high terrain areas Wednesday afternoon.
The low would then move just northwest of the Four Corners late
Wednesday night into Thursday morning before trekking across CO
through the afternoon. Light rain and high mountain flurries would
favor northwestern NM through Thursday morning before starting to
disperse in the afternoon. Breezy conditions would also develop
into Thursday afternoon as the low crosses just to our north, and
temperatures would dip back to, if not slightly below, normal.

Cooler, drier northwest flow aloft will be the rule on Friday as the
low shifts into KS and OK, and a backdoor surface front will have
invaded eastern NM zones. This will bring Friday's daytime highs
down to normal or a few degrees below for all of the forecast area.
Shortwave ridging early on Saturday will quickly get suppressed by
the next incoming Pacific trough. Southerly and westerly surface
breezes would resume Saturday, veering a bit and increasing in speed
on Sunday as the perturbed flow aloft continues overtaking the
western and central ConUS.

&&

.AVIATION...
(12Z TAFS)
Issued at 541 AM MDT Sun Oct 19 2025

Just a few high, fair weather cirrus clouds are forecast to move
across northern and central New Mexico through the day today.
Breezy conditions will develop in much of eastern New Mexico with
southwesterly gusts of 25-35 kt being common through the
afternoon. Lighter breezes will prevail in the western half of the
state today. Breezy conditions will try to settle after sunset
this evening, but will have difficulty with occasional gusts of
20-25 kt still possible in eastern areas. A major increase in
winds aloft will arrive before midnight, impacting the Sangre de
Cristos and to some extent the remainder of the central mountain
chain through the night and into Monday morning. Wind speeds of
50-60 kt will be found near the peaks of the Sangre de Cristos
along with potential mountain wave activity tonight and low level
wind shear down in the lower elevations to the east KRTN, KLVS,
KSXU, and KSRR.

&&

.FIRE WEATHER...
Issued at 121 AM MDT Sun Oct 19 2025

Breezy to windy conditions will develop today and Monday, primarily
in the eastern half of NM. Today's winds, driven mostly by a strong
lee-side surface trough, will occasionally gust to 30 to 35 mph
and will be accompanied by fairly seasonable temperatures and
minimum RH in the 15-30% range. This would suggest elevated or
marginally critical fire weather conditions, but available Energy
Release Component data suggests low values in a climatologically
downward trending part of the year. Current soil moisture
assessments in eastern NM from the Land Information Systems
satellite data does show lower moisture in the eastern plains due
to an absence of appreciable widespread rainfall there recently.
This might suggest 1-hour fuels would be susceptible to more rapid
fire growth if exposed, but no watch or warning statements are
planned for either today or Monday. Temperatures will increase on
Monday, reducing RH closer to a 10-18% range with the strongest
winds being juxtaposed over the central mountain chain and east
central plains of Torrance, Guadalupe, and portions of Quay
counties. Gusts of 40 to perhaps 60 mph will be observed Monday.
Again, the main fire weather concerns on Monday would likely be
in the 1-hour fuel areas where grasses would potentially be more
ripe for fire spread.

After dry and relatively tranquil weather on Tuesday, light and
scant precipitation chances reappear Wednesday into Thursday as a
low pressure system crosses just north of NM. Wetting or soaking
rainfall potential is very low with most locales projected to
receive less than 0.1" of liquid equivalent. Breezes look to
increase Saturday into next Sunday with potentially windier
conditions arriving Monday, Oct 27.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  71  40  68  36 /   0   0   0   0
Dulce...........................  69  30  66  26 /   0   0   0   0
Cuba............................  69  37  67  33 /   0   0   0   0
Gallup..........................  72  35  70  31 /   0   0   0   0
El Morro........................  71  38  68  36 /   0   0   0   0
Grants..........................  76  36  73  33 /   0   0   0   0
Quemado.........................  74  36  71  36 /   0   0   0   0
Magdalena.......................  72  44  75  41 /   0   0   0   0
Datil...........................  72  38  70  36 /   0   0   0   0
Reserve.........................  77  37  79  37 /   0   0   0   0
Glenwood........................  80  43  82  42 /   0   0   0   0
Chama...........................  64  32  61  28 /   0   0   0   0
Los Alamos......................  67  42  68  38 /   0   0   0   0
Pecos...........................  66  44  68  33 /   0   0   0   0
Cerro/Questa....................  65  40  66  34 /   0   0   0   0
Red River.......................  61  32  61  26 /   0   0   0   0
Angel Fire......................  63  31  62  20 /   0   0   0   0
Taos............................  68  35  68  30 /   0   0   0   0
Mora............................  70  41  67  30 /   0   0   0   0
Espanola........................  73  38  75  35 /   0   0   0   0
Santa Fe........................  67  42  69  38 /   0   0   0   0
Santa Fe Airport................  69  38  72  34 /   0   0   0   0
Albuquerque Foothills...........  72  47  75  43 /   0   0   0   0
Albuquerque Heights.............  75  43  77  41 /   0   0   0   0
Albuquerque Valley..............  77  41  79  40 /   0   0   0   0
Albuquerque West Mesa...........  75  44  77  41 /   0   0   0   0
Belen...........................  77  39  80  37 /   0   0   0   0
Bernalillo......................  75  43  78  38 /   0   0   0   0
Bosque Farms....................  76  39  79  36 /   0   0   0   0
Corrales........................  76  43  79  39 /   0   0   0   0
Los Lunas.......................  76  40  79  38 /   0   0   0   0
Placitas........................  72  45  73  40 /   0   0   0   0
Rio Rancho......................  75  44  77  40 /   0   0   0   0
Socorro.........................  79  44  84  44 /   0   0   0   0
Sandia Park/Cedar Crest.........  67  42  68  38 /   0   0   0   0
Tijeras.........................  71  40  73  36 /   0   0   0   0
Edgewood........................  71  38  72  32 /   0   0   0   0
Moriarty/Estancia...............  72  37  73  30 /   0   0   0   0
Clines Corners..................  68  41  68  32 /   0   0   0   0
Mountainair.....................  70  41  72  34 /   0   0   0   0
Gran Quivira....................  70  40  73  34 /   0   0   0   0
Carrizozo.......................  72  49  76  44 /   0   0   0   0
Ruidoso.........................  67  49  70  39 /   0   0   0   0
Capulin.........................  70  41  70  28 /   0   0   0   0
Raton...........................  73  39  74  29 /   0   0   0   0
Springer........................  77  39  76  31 /   0   0   0   0
Las Vegas.......................  70  44  72  32 /   0   0   0   0
Clayton.........................  72  47  78  34 /   0   0   0   0
Roy.............................  73  43  78  33 /   0   0   0   0
Conchas.........................  78  51  84  38 /   0   0   0   0
Santa Rosa......................  75  48  78  37 /   0   0   0   0
Tucumcari.......................  75  50  83  36 /   0   0   0   0
Clovis..........................  75  50  84  40 /   0   0   0   0
Portales........................  76  51  85  40 /   0   0   0   0
Fort Sumner.....................  72  46  83  39 /   0   0   0   0
Roswell.........................  77  46  88  44 /   0   0   0   0
Picacho.........................  78  49  83  41 /   0   0   0   0
Elk.............................  76  49  81  39 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from late tonight through Monday afternoon for
NMZ213-214-223.

&&

SHORT TERM...52
LONG TERM....52
AVIATION...52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 2:02 AM MDTHigh Wind WatchABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos and 1 more9 hr

Nearby

High Wind Warnings in New Mexico, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.